ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

An O (n log n) algorithm for the maximum agreement subtree problem for binary trees

Cole, Richard and Farach-Colton, Martin and Hariharan, Ramesh and Przytycka, Teresa and Thorup, Mikkel (2000) An O (n log n) algorithm for the maximum agreement subtree problem for binary trees. In: SIAM Journal on Computing, 30 (5). pp. 1385-1404.

[img]
Preview
PDF
COLE.pdf

Download (227Kb)

Abstract

The maximum agreement subtree problem is the following. Given two rooted trees whose leaves are drawn from the same set of items (e.g., species), and the largest subset of these items so that the portions of the two trees restricted to these items are isomorphic. We consider the case which occurs frequently in practice, i.e., the case when the trees are binary, and give an O(n log n) time algorithm for this problem.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to Society for Industrial and Applied Mathematics (SIAM)
Keywords: algorithms;agreement subtree
Department/Centre: Division of Electrical Sciences > Computer Science & Automation (Formerly, School of Automation)
Date Deposited: 23 Oct 2007
Last Modified: 19 Sep 2010 04:12
URI: http://eprints.iisc.ernet.in/id/eprint/60

Actions (login required)

View Item View Item